# SDR N6WA2025040806

- Difficulty date: April 8, 2025
- Submitted: April 9, 2025
- Operation: Air carrier
- Aircraft: N540GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10253
- Aircraft time: 42,736 hours, 31,243 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670358643
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LHIB #4 SEAT TRACK IS CORRODED OUT OF LIMITS AT FS682 - FS837.   REMOVED AND REPLACED THE LHIB #4 SEAT TRACK IAW CRJ AMM 53-00-49.
